Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

About the cover: Kummer's tables


Author: Harold M. Edwards
Journal: Bull. Amer. Math. Soc. 44 (2007), 133-135
DOI: https://doi.org/10.1090/S0273-0979-06-01139-6
Published electronically: October 31, 2006
MathSciNet review: 2265012
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. M. Edwards, Kummer, Eisenstein, and Higher Reciprocity Laws, in Number Theory Related to Fermat's Last Theorem, N. Koblitz, ed., Birkhäuser, Boston, 1982, pp. 31-43. MR 0685286 (85c:01023)
  • 2. C. G. J. Jacobi, Canon Arithmeticus, Berlin, Typis Academicis, 1839.
  • 3. E. E. Kummer, Allgemeine Reciprocitätsgesetze für beliebig hohe Potenzreste, Monatsber. Akad. Wiss. Berlin, 1850, 154-165; Collected Papers, I, pp. 346-357.
  • 4. E. E. Kummer, Über die allgemeinen Reciprocitätsgesetze unter den Resten und Nichtresten der Potenzen, deren Grad eine Primzahl ist, Math. Abh. d. König. Akad. Wiss., Berlin, 1859, pp. 19-159; Collected Papers, I, pp. 699-839.


Additional Information

Harold M. Edwards
Affiliation: Department of Mathematics, New York University, 251 Mercer Street, New York, New York 10012

DOI: https://doi.org/10.1090/S0273-0979-06-01139-6
Received by editor(s): June 30, 2006
Published electronically: October 31, 2006
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society